# SDR TRAX200800547

- Difficulty date: April 16, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 24,781 hours, 21,854 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN FLOOR SEAT RAIL STARTING AT FS 379.00 HAS CORROSION DAMAGE.  JOB COMPLETE.  BLENDED AREAS OF CORROSION STARTING AT FS 379.00 TO WITHIN LIMITS & ALODINED BLENDED AREAS PER CRJ 200 SRM 53-21-49SP 7025126  04/18/2008.  SUPPLEMENTAL SDR CLOSED 4/21/08.
